# SDR AALA2019030549023

- Difficulty date: March 1, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 7,029 hours, 2,757 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Latch
- Condition: Lack Of Lube
- Location: Trash Can
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE GARBAGE COMPARTMENT DOOR IN THE FWD GALLEY OPENS ON LANDING AND DISARMS THE GIRT BAR ON THE FWD RT DOOR.  LUBRICATED THE LATCHES ON TRASH CAN DOOR. LATCHES CHECK OK.
